# SDR RAAA00E8016

- Difficulty date: April 25, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 76,660 hours, 36,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, FOUND CRACKS IN FUSELAGE SKIN BELOW AND BEHIND CO-PILOTS AFT SIDE WINDOW AD87-16-05 , SF53-1-01.  REPAIRED IAW LKHEED DWG 841807 FS 150 COCKPIT WINDOW SKIN REPAIR.
